# SDR AALA202306093053

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 31,700 hours, 6,552 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 341000051
- Part serial: 85183D1
- Condition: False Indication
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERAL TIMES DURING FLIGHT ENGINE ONE FIRE AGENT ONE DISCHARGER LIGHT WOULD COME ON FOR SEVERAL MINUTES, FLICKER AND GO OUT. MAINTENANCE REPLACED THE #1 ENGINE FORWARD FIRE EXTINGUISHER BOTTLE PER AMM 26-21-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
